# SDR AWXA960567

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7824 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON UPPER SURFACE OF 986 FLOOR BEAM AT RBL 5 AND LBL 3, WL 208.  CUT OUT DAMAGED PORTION OF UPPER FLOOR BEAM CHORD.  REMOVED 2.5 INCH BY 1 INCH AND INSTALLED REPAIR ANGLES AND FILLER AT BS 986, RBL 6 TO LBL 12, WL 208, PER SRM 53-10-9.  (M)
